Women Home > Mircette Overdose
The effects of a Mircette overdose will vary depending on how much of the contraceptive was taken and whether it was taken with any other substances. If you believe you have overdosed on Mircette, you should seek immediate medical attention. An overdose on Mircette may cause symptoms such as nausea, vomiting, or vaginal bleeding.
An Overview of Mircette OverdoseMircette® (desogestrel/ethinyl estradiol) is an oral contraceptive ("birth control pill") that is only available by prescription. The effects of a Mircette overdose may vary depending on a number of factors, including the Mircette dosage and whether it was taken with any other substances, medications, or street drugs.
If you happen to overdose on Mircette, seek immediate medical attention.
Mircette Overdose EffectsAn overdose of Mircette (or any other birth control pill) may cause nausea and vomiting. In females (even in young girls), an overdose of Mircette may cause vaginal bleeding. In cases of children inadvertently taking large doses of birth control pills, no serious problems have been reported.
Treatment for a Mircette OverdoseIt is not known how best to treat a Mircette overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still necessary to rule out any problems).
Even though a Mircette overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Mircette.